# SDR SWAA2025021386772

- Difficulty date: January 16, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 57,792 hours, 31,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT FWD WET AREA BS282 LBL12 WL208.<[01] REMOVED AN REPLACED INTERCOSTAL BETWEEN BS277-BS294 LBL12 IAW B737-7 SRME 51-40-02; SRM 51-40-05 AND DWG141A5600 REV: N ID:0001 (NEW INTERCOSTAL P/N: 141A5650U3 LOT: 1591394-1)
